# SDR IPXA2025080265076

- Difficulty date: July 22, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Angle
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEE CHORD BS 900 RBL 0 HAVE CORROSION.  INSTALLED TEE CHORD AND 8 PLATES, IAW SRM 51-70-12-0G-0, SRM 51-40-02.
